# SDR YENA201711180943

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 40,140 hours, 13,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON AFT GALLEY AREA FRAMES 66 TO 68, STRINGER 23R LOWER SUPPORT.  REPLACED LOWER SUPPORT IAW SRM 51-72-11.
